# SDR UALA2009031000549

- Difficulty date: February 17, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,726 hours, 12,119 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 43
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED INOP.  REPLACED APU SURGE VALVE, OPS CHECKED OK.  BLEED OK PSI AT ENG START RECOVERY AND PACK OPERATION NORMAL.
